| Model Number |
2D73PM60 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently in progress.A follow-up report will be filed once the results have been completed.
Event or Problem Description
Customer reported there were fragments caused by a tear in the right glove.There was no patient injury.
Additional Manufacturer Narrative
A non-conformance review could not be performed because no lot information was provided.Samples were returned for evaluation and examined by visual inspection.The reported issue was observed.Tensile strength testing and glove thickness measurements were conducted and all results passed within specification.As such, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.